# SDR MASA2011072503308

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 22,374 hours, 15,634 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Handle
- Condition: Unsecure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2.  FOUND HANDLE NOT CLOSED PROPERLY, SECURED HANDLE, OPS GOOD.
